Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 367, NWS Morristown, TN

August 8, 20116 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 8, 2011, 3:15 PM EDT for 6 counties in Tennessee. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 3:15 PM EDT (19:15 UTC)
Expired
Aug 8, 2011, 4:15 PM EDT
In force
60 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hawkins County, TN, Jefferson County, TN

The radar

The Knoxville radar (KMRX), 19 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:30 PM EDTTSTM WND DMG8 Sse Rutledge, TNFEW TREES DOWN IN THE CHEROKEE DAM AREA
Aug 8, 3:30 PM EDTTSTM WND DMGDandridge, TNTREE AND SEVERAL POWER LINES DOWN.
Aug 8, 4:10 PM EDTTSTM WND DMG1 S Mohawk, TNSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS54 KMRX 081915
SVRMRX
TNC029-057-059-063-073-089-082015-
/O.NEW.KMRX.SV.W.0367.110808T1915Z-110808T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
315 PM EDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COCKE COUNTY IN EAST TENNESSEE...
  GRAINGER COUNTY IN EAST TENNESSEE...
  WESTERN GREENE COUNTY IN EAST TENNESSEE...
  HAMBLEN COUNTY IN EAST TENNESSEE...
  HAWKINS COUNTY IN EAST TENNESSEE...
  JEFFERSON COUNTY IN EAST TENNESSEE...

* UNTIL 415 PM EDT

* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RUTLEDGE TO 6 MILES EAST OF
  SEVIERVILLE...AND MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DANDRIDGE...MORRISTOWN...WHITE PINE...BEAN STATION...
  RUSSELLVILLE...PARROTTSVILLE...THORN HILL...ALPHA...MOORESBURG...
  LOWLAND...BYBEE...BULLS GAP...ST. CLAIR AND MOHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3643 8300 3599 8303 3595 8352 3636 8353
      3636 8350 3638 8349 3637 8345 3640 8346
      3641 8344 3641 8334 3639 8330 3642 8320
TIME...MOT...LOC 1915Z 270DEG 14KT 3629 8348 3591 8347

$$

DH
1 follow-up statement
654 
WWUS54 KMRX 081947
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 PM EDT MON AUG 8 2011

TNC089-081958-
/O.CAN.KMRX.SV.W.0367.000000T0000Z-110808T2015Z/
JEFFERSON TN-
347 PM EDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...

LAT...LON 3600 8303 3597 8328 3605 8324 3611 8325
      3614 8329 3615 8343 3618 8352 3635 8352
      3638 8349 3637 8345 3641 8344 3641 8334
      3639 8330 3642 8320 3643 8300
TIME...MOT...LOC 1948Z 270DEG 14KT 3629 8332 3591 8331

$$

TNC029-057-059-063-073-082015-
/O.CON.KMRX.SV.W.0367.000000T0000Z-110808T2015Z/
GRAINGER TN-HAMBLEN TN-HAWKINS TN-COCKE TN-GREENE TN-
347 PM EDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WESTERN GREENE...COCKE...HAWKINS...HAMBLEN AND GRAINGER
COUNTIES...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BEAN STATION TO 12 MILES
SOUTHWEST OF BYBEE...OR ALONG A LINE EXTENDING FROM MORRISTOWN TO 8
MILES SOUTHWEST OF NEWPORT...MOVING EAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MORRISTOWN...BEAN STATION...RUSSELLVILLE...PARROTTSVILLE...
  MOORESBURG...LOWLAND...BYBEE...BULLS GAP...ST. CLAIR AND MOHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3600 8303 3597 8328 3605 8324 3611 8325
      3614 8329 3615 8343 3618 8352 3635 8352
      3638 8349 3637 8345 3641 8344 3641 8334
      3639 8330 3642 8320 3643 8300
TIME...MOT...LOC 1948Z 270DEG 14KT 3629 8332 3591 8331

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:50 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 8, 2:50 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
250 PM EDT MON AUG 8 2011

.SHORT TERM (TONIGHT AND TUESDAY)...MODERATE INSTABILITY AND UPPER
LEVEL IMPULSE HAS ALLOWED FOR STORM ORGANIZATION ALONG A LINE WHICH
IS BISECTING THE FORECAST AREA FROM NORTH TO SOUTH. EXPECT THIS LINE
TO BE LARGELY EAST OF THE REGION BY 00Z TUESDAY. ALLOWED FOR
POSSIBILITY OF SCATTERED CONVECTION DURING THE EVENING BUT TRIED TO
INDICATE BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS LATER TONIGHT
AS THE MIDWEST CONVECTIVE COMPLEX SHIFTS STEADILY EAST ACROSS THE
MID SOUTH. PLACED THE HIGHEST CHANCE OF CONVECTION ON TUESDAY WITH
THE MAIN BODY OF THE SHORTWAVE TROUGH MOVING ACROSS THE SOUTHERN
APPALACHIANS. RAISED POPS TO LIKELY FOR THIS EVENT. NOT ENTIRELY
SURE THAT THERE WILL BE WIDESPREAD SEVERE CONVECTION WITH THIS EVENT
AS MORNING TIMING WOULD LIKELY LIMIT INSTABILITY. CONCERNING
TEMPERATURE GUIDANCE WENT A LITTLE ABOVE THE MILDEST SUGGESTED MINS
WHILE OPTING FOR THE COOLEST MOS MAXES DUE TO EXPECTED CLOUDS AND
PRECIP ON TUESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...MODELS REMAIN FAIRLY
CONSISTENT IN DEPICTING FIRST OF TWO FRONTAL BOUNDARIES IN THE
FORECAST PERIOD MOVING THROUGH THE FORECAST AREA BETWEEN 06-12Z
WEDNESDAY. WILL CONTINUE WITH LOWER CHANCE/SLIGHT CHANCE POPS
ACROSS NORTHERN COUNTIES AND SOUTHWEST VIRGINIA/TRI CITIES AREA
OVERNIGHT TUESDAY NIGHT/WEDNESDAY AM. WILL CONTINUE WITH HIGHER
CHANCE POPS FOR REST OF THE FORECAST AREA DURING THIS TIME PERIOD.

THE FRONT IS PROGGED TO CONTINUE WITH A SOUTH/SOUTHEAST MOVEMENT ON
THROUGH THE FORECAST AREA AND WILL CONTINUE WITH SCENARIO OF
KEEPING AREA DRY THROUGH FRIDAY...WITH DRIER NORTHWEST FLOW
EXPECTED.

AS UPPER RIDGE SHIFTS EAST BY SATURDAY...FORECAST AREA SHOULD BE IN
INCREASING SOUTHWEST FLOW AND INCREASE OF LOW-MID LEVEL MOISTURE AS
PER GFS FORECAST SOUNDINGS. WILL CONTINUE WITH AT LEAST CHANCE POPS
FOR THE AREA...AS NEXT COLD FRONT MOVES SOUTHEAST THROUGH THE OHIO
AND INTO THE TENNESSEE VALLEY BY BETWEEN 00Z-12Z SUNDAY. WILL
UP POPS FOR SHOWERS AND THUNDERSTORMS INTO CHANCE CATEGORY FOR
FORECAST AREA DUE TO EXPECTED TIMING OF FRONT MOVING SOUTHEAST
THROUGH THE AREA ON SUNDAY AND EXPECTED LOW LEVEL MOISTURE
INCREASE.

UPPER TROUGH AND HIGH PRESSURE AT SURFACE WILL BUILD INTO THE
REGION BY SUNDAY...WITH HIGH PRESSURE REMAINING IN CONTROL OF
TENNESSEE VALLEY WEATHER THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             74  93  70  92  66 /  50  40  50  10   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  91  69  89  62 /  50  40  40  10   0
OAK RIDGE, TN                       72  91  68  88  62 /  50  40  40  10   0
TRI CITIES AIRPORT, TN              69  89  63  86  57 /  50  30  30  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

TH/TT
Hazardous weather outlook, Aug 8, 5:00 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT MON AUG 8 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-091000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
500 AM EDT (400 AM CDT) MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

AN ORGANIZED COMPLEX OF THUNDERSTORMS FROM THE MID MISSISSIPPI RIVER
VALLEY IS EXPECTED TO MOVE INTO THE SOUTHERN APPALACHIAN REGION THIS
AFTERNOON AND EVENING. THIS SYSTEM WILL BRING THE POSSIBILITY OF
DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ORGANIZED COMPLEX OF THUNDERSTORMS FROM THE MID MISSISSIPPI
RIVER VALLEY IS EXPECTED TO MOVE INTO THE SOUTHERN APPALACHIAN
REGION ON TUESDAY. THIS SYSTEM WILL AGAIN BRING THE POSSIBILITY OF
DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

A STRONG COLD FRONT WILL MOVE THROUGH THE SOUTHERN APPALACHIAN
REGION ON SATURDAY...BRINGING THE POSSIBILITY OF STRONG TO SEVERE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND
AGAIN ON TUESDAY.

DMG

In the hours before

Special weather statement, Aug 8, 12:51 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1251 PM EDT MON AUG 8 2011

TNZ067-068-083>086-081730-
LOUDON TN-MCMINN TN-MEIGS TN-NORTHWEST MONROE TN-RHEA TN-ROANE TN-
1251 PM EDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...MEIGS...MCMINN...
LOUDON...ROANE AND RHEA COUNTIES UNTIL 130 PM EDT...

AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHEAST OF DECATUR...MOVING EAST AT
10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SWEETWATER...TEN
MILE...MURRAY STORE AND NIOTA.
Special weather statement, Aug 8, 12:53 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1253 PM EDT MON AUG 8 2011

TNZ035-036-067-068-081730-
ANDERSON TN-LOUDON TN-MORGAN TN-ROANE TN-
1253 PM EDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EXTREME WESTERN
ANDERSON...LOUDON AND ROANE COUNTIES UNTIL 130 PM EDT...

AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF WARTBURG...MOVING EAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WARTBURG...
HARRIMAN...OAKDALE...DEARMOND AND PETROS.
Special weather statement, Aug 8, 1:39 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
139 PM EDT MON AUG 8 2011

NCZ060-061-TNZ068-071-072-086-087-102-081830-
BLOUNT SMOKY MOUNTAINS TN-CHEROKEE NC-CLAY NC-EAST POLK TN-LOUDON
TN-NORTHWEST MONROE TN-NW BLOUNT TN-SOUTHEAST MONROE TN-
139 PM EDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...BLOUNT...MONROE...
LOUDON...CLAY AND CHEROKEE COUNTIES UNTIL 230 PM EDT...

AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
MADISONVILLE TO 9 MILES NORTHEAST OF DUCKTOWN...AND MOVING EAST AT 25
MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MURPHY...ANDREWS...
HAYESVILLE...GREENBACK...VIOLET...TARIFFVILLE...HIAWASSE DAM...
UNAKA...CITICO BEACH...CITICO...TALASSEE...HAPPY VALLEY...MARBLE AND
CADES COVE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Local storm report, Aug 8, 2:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
219 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     OLIVER SPRINGS          36.04N 84.34W
08/08/2011                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

&&
Local storm report, Aug 8, 2:23 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
223 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     TELLICO PLAINS          35.37N 84.30W
08/08/2011                   MONROE             TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

&&
Local storm report, Aug 8, 2:43 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
243 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     MARYVILLE               35.75N 83.97W
08/08/2011                   BLOUNT             TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:29 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Loudon, Morgan, Roane and 2 more61 min
Aug 8, 1:50 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe, Polk55 min
Aug 8, 2:11 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier64 min
Aug 8, 2:29 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Jefferson, Knox, Sevier and 1 more61 min
Aug 8, 3:02 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier58 min
Aug 8, 3:57 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Unicoi, Washington63 min
Aug 8, 4:25 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Hawkins, Union65 min
Aug 8, 5:12 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan48 min
Aug 8, 5:42 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington63 min
Aug 8, 5:45 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Scott, Union45 min
Aug 8, 6:43 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier62 min
Aug 8, 7:43 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.